Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diagnosed with mono. Leg started feeling week. Dizziness due to steroids. Then muscles twitching all over the body. Reason?

Hello, in december I was diagnosed with mono. A few weeks after this I started to feel a very weak feeling in my leg and I was diagnosed with restless leg (left leg). My doctor then put me on a steroid called prednisone . When I was on the steroid I was feeling very dizzy but my doctor said that was from the steroid. After completing the steroid about 2/16 I started getting muscle twitching all over my body and now I still have the muscle twitching, and instead of my leg being restless my left arm feels weak every day and when try to stay steady with my left arm, on my left hand , my fingers are always twitching. What is this? Please note that I am very stressed all of the time from college also, but it seems like the muscle twitching comes when I am the most relaxed.
Asked On : Sat, 25 Feb 2012
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The weakness and twitching that you are having can be due to electrolyte imbalance or Vitamin B 12 deficiency. Neurological cause also needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Mar 2014
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, Welcome to Health care magic forum.
As you describe, you have the muscle twitching,besides your diagnosis,the other possibilities may be the deficiency of the vitamin D, and calcium, or electrolytes.
I advise you to consult an orthopedic surgeon for diagnosis and treatment.
I usually prescribe to my patient with such symptoms neurotropic injections for 10 consecutive days,and then periodically,calcium supplements, and pain killers.
Avoid taking potato, other tubers,tomato,egg, chicken,and and sea foods.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor